Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2009, Volume 21, Number 6, Pages 59–68 (Mi mm2844)  

This article is cited in 1 scientific paper (total in 1 paper)

Parallel algorithm for pseudorandom numbers generation

M. V. Iakobovski

Institute for Mathematical Modelling of RAS, Moscow

Abstract: An algorithm for pseudorandom numbers generation on parallel machines, providing concordant formation of segments of random numbers sequence on each processor, is considered.

Full text: PDF file (362 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 25.06.2007

Citation: M. V. Iakobovski, “Parallel algorithm for pseudorandom numbers generation”, Matem. Mod., 21:6 (2009), 59–68

Citation in format AMSBIB
\Bibitem{Iak09}
\by M.~V.~Iakobovski
\paper Parallel algorithm for pseudorandom numbers generation
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 6
\pages 59--68
\mathnet{http://mi.mathnet.ru/mm2844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2562723}


Linking options:
  • http://mi.mathnet.ru/eng/mm2844
  • http://mi.mathnet.ru/eng/mm/v21/i6/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Voronyuk, M. V. Yakobovskii, “Adaptatsiya algoritmov modelirovaniya dinamicheskikh protsessov filtratsii v perkolyatsionnykh reshetkakh dlya graficheskikh uskoritelei”, Matem. modelirovanie, 24:12 (2012), 78–85  mathnet
  • Математическое моделирование
    Number of views:
    This page:1084
    Full text:369
    References:86
    First page:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022